# SDR AALA20100820NRT01

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 40,542 hours, 5,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NUMBER 2 DOOR AFT SIDEWALL EXIT SIGN PLASTIC BACKING ATTACHMENT LUG FOR SIGN BROKEN OFF.  REPLACED LIGHT ASSEMBLY.
